carsales.com.au signs as major sponsor for inaugural carsales TCR Australia Series
The Australian Racing Group is pleased to welcome carsales.com.au (carsales) as the major presenting sponsor of the inaugural TCR Australia Series this year.
The new-to-Australia racing category, based on the globally-recognised under 2-litre touring car regulations, will be known as the carsales TCR Australia Series.
carsales is a perfect fit for TCR Australia, with the great variety of car brands competing across some of Australia’s best race tracks, brought to fans live, free and in HD on SBS.
carsales is the largest online automotive, motorcycle and marine classifieds business in Australia. Attracting more people in Australia interested in buying or selling cars, motorcycles, trucks, caravans and boats than any other classified group of websites.
The online marketplace is no stranger to motorsport partnerships, having enjoyed successful campaigns with the Kelly Racing team, as well as an ongoing personal association with Australian Renault Formula 1 star Daniel Ricciardo.
carsales joins a host of premium partners for the 2019 TCR Australia Series, including Actron Air, Astrontech, Michelin and Panta Fuels.
The first round of the carsales TCR Australia Series starts at Sydney Motorsport Park this weekend, held alongside the Shannons Nationals Championships. CLICK HERE to secure tickets to the race meeting.
Every round will be broadcast live, free and HD broadcast coverage on SBS. Saturday’s race (May 18) will be shown from 2-3pm, while Sunday’s two races (May 19) will have a two hour broadcast from 1-3pm.
The event will also be live streamed across the day and will be available on the carsales TCR Australia website.
carsales Chief Marketing Officer
“carsales is excited to be the series sponsor of the TCR Australia,” said Kellie Cordner, carsales Chief Marketing Officer.
“There’s a real connection between the cars and brands that are set to race in carsales TCR Australia Series and those that consumers search for and buy on carsales.
“Aussies love performance cars and they love hot hatches – they’re affordable and fun to drive. We think TCR Australia has the potential to engage this audience in a way that to date hasn’t been tapped.
“carsales was one of the foundation supporters of the Big Bash League cricket and we see parallels with TCR Australia. The race formats are fresh and are designed with the modern consumer in mind.
“The cars look great and, like the Big Bash League, TCR Australia also has the chance to create a new generation of sports stars – it’s great to see so many young up and coming drivers already in the series.
“As an international business, it’s also important to us that TCR is a global formula.
“carsales is Australia’s number one automotive web business, which attracts 25 million visits every month from people in Australia.
“carsales will also be a media partner for the series and will host exclusive content and other initiatives during TCR Australia’s inaugural season. carsales will also feature live race feeds on its pages and social media channels.
“carsales has a culture of innovation. We’re excited about the potential TCR Australia presents both on and off track. We’re looking forward to working with the series.”
Director, Australian Racing Group
“It’s fantastic to have such a well-known Australian motoring brand like carsales.com.au associated with TCR Australia,” said Matt Braid.
“carsales is a key player in the Australian automotive sector, and given we have eight car brands represented in our inaugural series, carsales is the perfect fit for TCR Australia.
“As carsales has transformed automotive online retail and media in this country, likewise, TCR Australia is transforming the Australian motorsport scene, and we are extremely pleased to have carsales as our naming rights partner for the inaugural TCR Australia Series.
“The countdown is on the first event, there’s been a lot of talk about it, but now we are on the eve of showcasing what TCR racing is all about.”
Practice 1 – 13.40-14.10 (30mins)
Practice 2 – 16.35-17.05 (30mins)
Qualifying – 10.55-11.25 (30mins)
Race 1 – 14.10-14.40 (30mins) LIVE ON SBS
Race 2 – 13.10 – 13.40 (30mins) LIVE ON SBS
Race 3 – 14.15 – 14.45 (30mins) LIVE ON SBS